Left Continue shopping
Your Order

You have no items in your cart

Promotion
Read more

Nurofen Pain Relief Tablets 48 Pack Ibuprofen 200mg

$9.00

Nurofen 200mg Tablets reduce inflammation and relieve pain for up to 8 hours.*

For the temporary relief of pain and/or inflammation associated with:

  • - Headache.
  • - Migraine headache.
  • - Tension headache.
  • - Back pain.
  • - Muscular pain.
  • - Cold & flu symptoms.
  • - Period pain.
  • - Dental pain.
  • - Sinus pain.
  • - Arthritic pain.
  • - Reduces fever.

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999; Malmstrom et al, 2004; Mehlisch et al, 2010 (Sponsored by RB).

Warnings

Do not give Nurofen tablets to children under 7 years. Nurofen for children products are available.

CAUTION

Keep out of reach of children.

IMPORTANT INFORMATION

Answers to frequently asked questions:
- Contains no gluten, wheat or lactose.
- Contains no preservatives.
- Contains sucrose.
- May be taken by breast feeding mothers.
- Most asthmatics can take Nurofen, but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.